# SDR UIEA2010092800167

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 44,314 hours, 7,692 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 4425A197;  DURING MX WALKAROUND, MX FOUND THE MAIN DECK - RT BS1250, WL 248 SIDEWALL PANEL DAMAGED; HOLE 2.5 IN. LONG X 1.5 IN. WIDE.  (IAW AMM 25-52-01-308-062, THE DAMAGE/HOLE IS OUT OF LIMITS. DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, DVI INSPECTIONS AFTER EVERY 5 FLIGHT CYCLES UNTIL ACCOMPLISHMENT OF PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.)
